Please use this identifier to cite or link to this item: http://hdl.handle.net/11189/3470
Title: On the Chebyshev collocation spectral approach to stability of fluid flow in a porous medium
Authors: Makinde, Oluwole Daniel 
Keywords: Porous medium;Brinkman model;Shape factor;Stability analysis;Chebyshev collocation method
Issue Date: 2009
Publisher: Wiley
Source: Makinde, O.D. (2009). On the Chebyshev collocation spectral approach to stability of fluid flow in a porous medium. International Journal for Numerical Methods in Fluids, 59:791-799
Abstract: In this paper, the temporal development of small disturbances in a pressure-driven fluid flow through a channel filled with a saturated porous medium is investigated. The Brinkman flow model is employed in order to obtain the basic flow velocity distribution. Under normal mode assumption, the linearized governing equations for disturbances yield a fourth-order eigenvalue problem, which reduces to the well-known Orr–Sommerfeld equation in some limiting cases solved numerically by a spectral collocation technique with expansions in Chebyshev polynomials.
URI: http://hdl.handle.net/11189/3470
http://dx.doi.org/10.1002/fld.1847
ISSN: 0271-2091
Rights: http://creativecommons.org/licenses/by-nc-sa/3.0/za/
Appears in Collections:Eng - Journal articles (DHET subsidised)

Show full item record

Page view(s)

20
Last Week
0
Last month
0
checked on Feb 9, 2021

Google ScholarTM

Check


Items in Digital Knowledge are protected by copyright, with all rights reserved, unless otherwise indicated.